MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 8.5X45MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 8.5X45MM POLYAXIAL SCREW
Model Number 5119.1847
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows the screw found that the saddle had been cracked.This fracture is indicative that there were high forces being placed on the screw head.The imaging provided shows the rod had disassociated from the most caudal screw.No determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace a creo threaded 8.5x45mm polyaxial screw that has migrated post operatively.

Brand Name
CREO
Common Device Name
CREO THREADED 8.5X45MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18838075
Report Number3004142400-2023-00141
Device Sequence Number7486403
Product Code MNH
UDI-Device Identifier00889095105292
UDI-Public00889095105292
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1847
Device Lot NumberBAA002FH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient RaceWhite